# SDR FDEA202210082532

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,471 hours, 21,195 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Not Reported
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE REPAIR DOUBLER AND FILLER ON LWR CENTER CARGO DOOR TO BE REPLACED   USING SRM 52-30-16-2R.   REPAIRED IAW SRM 52-30-16-2R, REPAIR 3 FIGURE 201.
